Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login
Print this page Email this page Users Online: 169

  Article Access Statistics

Year : 2013 | Volume:  2 | Issue Number:  4 | Page:  269-274

ORIGINAL ARTICLE

Applicability of tooth size predictions in the mixed dentition space analysis in Nalgonda population
Manjula M, Rani S Thabitha, David Sushmitha Rachel, Reddy E Rajendra, Sreelakshmi N, Rajesh A

Number of times this article was viewed 4458
Number of times this article has been printed  from the site 116
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal